# SDR 97ZZZX1170

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3237S
- Make and model: Beech 300BEECH
- Aircraft serial: FA163
- System (JASC): 2435 · Starter-Generator
- Part: Alternator
- Part number: 23085001
- Condition: Seized
- Location: Lt Start/Gen
- Component: Lucas
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THE LEFT GENERATOR INOPERATIVE.  UPON INVESTIGATION, THE GENERATOR WAS FOUND TO BE MECHANICALLY SEIZED DUE TO APPARENT FAILURE OF THE ARMATURE RETAINING RING.
